MAUDE Adverse Event Report: DePuy Ireland - 9616671 ACTIS; Insertion Devices

DePuy Ireland - 9616671 ACTIS; Insertion Devices
Catalog Number 201007120
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).\ investigation summary: according to the information provided, \"it was reported that the emphasys impactor threaded part no longer threads.\" \ \ the product was returned to depuy synthes for evaluation, and an investigation was conducted in accordance with depuy synthes procedures.\ \ visual analysis of the actis curved inserter shaft found the tip severely deformed.The device displays an overall condition consistent with normal and constant usage in a clinical setting.Is not unreasonable to conclude that the observed condition contribute to the assembling allegations.\ \ the observed stripped condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces, such as, impaction forces while the device is not fully/properly assembled, and heavy usage.Properly handling and attention to the approved use of the device diminishes the risk of failure.\ \ the reported complaint was confirmed based on the evaluation results.The investigation traced the potential cause to unintended use error.\ \ it has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.\ \ device history review: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.\ \ corrected: h3.
 
Event or Problem Description
It was reported that the emphasys impactor threaded part no longer threads.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).\ \ \ depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.\ \ if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ACTIS
Common Device Name
Insertion Devices
Manufacturer (Section D)
DePuy Ireland - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50946330
Report Number1818910-2026-16889
Device Sequence Number10446245
Product Code LXH
UDI-Device Identifier10603295394006
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201007120
Device Lot NumberSO2062010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown